Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18995
Title: Chebyshev inequalities with law-invariant deviation measures
Authors: Grechuk, B
Molyboha, A
Zabarankin, M
First Published: Jan-2010
Citation: PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2010, 24 (1), pp. 145-170
DOI Link: 10.1017/S0269964809990192
ISSN: 0269-9648
eISSN: 1469-8951
Links: http://hdl.handle.net/2381/18995
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.